MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-500
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cartridge associated with the event has not been received for evaluation.A review of the device history record (dhr) of the reported lot number confirmed no related defects were found during the manufacturing and the lot was released for distribution having met all product design requirements.Nxstage medical considers this report closed.No additional information will be provided.
 
Event or Problem Description
A report was received on (b)(6) 2018 from a nurse who reported that the arterial line broke off inside the patient's catheter.No additional information was provided.
 
Event or Problem Description
Additional information received on 12 nov 2018 from the nurse stated the patient required use of interventional radiology on (b)(6) 2018 to repair the central venous catheter prior to resuming hemodialysis therapy.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key8050914
Report Number3003464075-2018-00059
Device Sequence Number1959376
Product Code KDI
UDI-Device IdentifierM535CAR5050
UDI-Public+M535CAR5050/$$032080778002W
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model NumberCAR-500
Device Catalogue NumberCAR-500
Device Lot Number80678011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age46 YR
Patient Weight107
Date Report Sent to FDA01/01/2005